Publication Type : Journal Article
Publisher : Journal of Computational Analysis and Applications
Source : Journal of Computational Analysis and Applications, Volume 27, p.447-452 (2019)
Url : https://www.researchgate.net/publication/330042654_Existence_of_continuous_selection_for_some_special_kind_of_multivalued_mappings
Campus : Amritapuri
School : School of Engineering
Department : Mathematics
Year : 2019
Abstract : This paper deals with the existence of continuous selection of a multivalued mapping in product space. Many authors provided existence of continuous map for lower semicontinuous. We provide continuous selection for weakly lower semicontinuous. Rhybinski  proved the existence for contraction type mapping. We prove the existence for some general type of mapping different from contraction mapping.
Cite this Research Publication : Dr. G. Poonguzali, Marudai, M., Anastassiou, G. A., and Park, C., “Existence of continuous selection for some special kind of multivalued mappings”, Journal of Computational Analysis and Applications, vol. 27, pp. 447-452, 2019.